# SDR AALA202503316751

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 86,424 hours, 35,556 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: "C/B TRIPPED REAR PANEL J-M" (SEE CURRENT BRAKE FAN MEL) DISPLAYED ON UPPER ECAM WITH SIMULTANEOUS DISCONNECT OF AUTO PILOT ANDAUTO THRUST. A/P RECONNECTED BUT AUTO THRUST WOULD NOT INITIALLYRECONNECT. WHEN AUTO THRUST DID LATER REENGAGE, IT DID NOT HOLDSPEED. BRAKE FANS ARE ALREADY ON MEL AND COLLARED, REF MICS 1070317 AND107319. PERFORMED AFS TEST IAW AMM 22-96-00 AND LAND CAT III CAPABILITYTEST IAW AMM 22-97-00, BOTH TESTS GOOD. NO 30 DAY HISTORY. AIRCRAFT LMP STATUS REMAINS CAT III DUAL.
